# SDR SWI2025F00290

- Difficulty date: December 23, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR BEAM AT LBL12 AT FS280 IS CRACKED ON FWD SIDE.      (C-CHECK RO 3/5/2025)    REPAIRED THE FLOOR BEAM AT LBL12 AT FS280 REF CRJ700 SRM 53-11-43-201-003-A01 TYPE IV. COMPLIED WITH 51-900-1002-SKY.
